Majorization for (0,1)-matrices

Geir Dahl, Alexander Guterman, Pavel Shteyner

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


This paper deals with the important notion of majorization. We study majorization for matrices, and focus on (0,1)-matrices. We prove several results concerning such matrix majorization orders on the set of (0,1)-matrices, including characterizations for certain orders, and separate sufficient and necessary conditions for the so-called matrix majorization order. Some of these results are of combinatorial nature.

Original languageEnglish
Pages (from-to)147-163
Number of pages17
JournalLinear Algebra and Its Applications
StatePublished - 15 Jan 2020
Externally publishedYes

Bibliographical note

Funding Information:
The investigations of the second and the third authors were financially supported by RSF grant 16-11-10075.

Publisher Copyright:
© 2019 The Author(s)


  • (0,1)-matrices
  • Matrix majorization
  • Partial order


Dive into the research topics of 'Majorization for (0,1)-matrices'. Together they form a unique fingerprint.

Cite this